# SDR DHL2007804514

- Difficulty date: July 12, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL NR 8 UPPER SKIN CORRODED (STA 8.000 - 70.000).  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FLOOR PANEL SKIN IAW SRM 51-1-21.  FABRICATED NEW FLOOR PANEL SKIN (AL7075T6 0.090") AND CHANNEL (EXTRUSION S1059661) IAW SRM 57-7-3 PG 2A/2B.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED CHANNEL AND FLOOR PANEL SKIN IAW SRM 51-1-21.
